|Stribild and weight gain supplements
May 26, 2013
I am taking stribild, is it safe for me to take weight gain supplements whilst I am on ARV's
| Response from Mr. Vergel
Be very careful if those supplements have creatine. Stribld contains four drugs (only 3 are for HIV and one is a booster). Cobicistat (the booster) can slow down the clearance of creatine and potentially decrease your kidney function. This also applies to people taking Norvir-booster protease inhibitors.
Whey based products are OK. I strongly suggest that you carefully read labels. Or better yet, do not take those supplements and spend the money on health foods instead.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.